MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11/130 DEG TI CANN TFNA 170 - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11/130 DEG TI CANN TFNA 170 - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.142S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Date of event: unknown when nail broke.Implant date unknown date in (b)(6) 2022 and explant date unknown date in (b)(6) 2022 concomitant medical products: complainant part is not expected to be returned for manufacturer review/investigation.No code is for revision surgery.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported a patient presented with hip pain.Radiographs were taken on an unknown date where it was observed that a trochanteric fixation nail advanced (tfna) nail had broken.The nail had broken approximately, to the point where the helical blade passes through the nail.Revision surgery was completed on a unknown date in (b)(6) 2022 where all hardware was removed and the patient was revised to a hemiarthroplasty of the left hip.No fragments were retained, all pieces were removed.The tfna was originally implanted on an unknown date in (b)(6) 2022.This is report 1 of 1 for (b)(4).This report is for a tfna nail.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d2: additional procode: ktt.D10 h6: manufacturing location: monument, manufacturing date: 02-december-2021, expiration date: 31-october-2031, part: 04.037.142s, 11mm/130 deg ti cann tfna 170mm-sterile, lot: 524p163 (sterile).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Sterilization control number (scn) supplied by jabil (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part: 04.037.912.3, tfna lock drive, lot: 470p064.Ten pieces were scrapped at machine complete, for metal chip-weld.Eleven more pieces were scrapped at final inspection for the same reason.Production order traveler met all inspection acceptance criteria apart from the twenty-one pieces noted.Inspection sheet met all inspection acceptance criteria apart from the eleven pieces noted at final inspection.Part: 04.037.942.2, lock prong, 130 degree tfna, lot: 452p523, production order traveler met all inspection acceptance criteria.Part: 21127, timoagri16.00, lot: 75p6842.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by perryman company was reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
11/130 DEG TI CANN TFNA 170 - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14597214
Report Number2939274-2022-02068
Device Sequence Number17595153
Product Code HSB
UDI-Device Identifier10886982096548
UDI-Public(01)10886982096548
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.142S
Device Catalogue Number04.037.142S
Device Lot Number524P163
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2022
Supplement Date Received by Manufacturer06/28/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCR T25 SD 40 FOR IM NAILS.; TFNA FENESTRATED HELICAL BLADE 100 -S.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexUnknown
Patient Weight97 KG